# SDR IXXA20240801001

- Difficulty date: June 25, 2024
- Submitted: August 1, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Beam
- Part number: 113T1632265
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT MLG SUPPORT BEAM FWD EDGE OF THE LOWER FREE FLANGE HAS CHAFING DAMAGE DUE TO CONTACT WITH LOWER BULB SEAL ATTACH ANGLE APPROX 30" OTBD OF THE INBD END OF BEAM
